# SDR AALA201802289037

- Difficulty date: February 27, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 72,668 hours, 8,658 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Condition: Leaking
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

BROWN OILY SUBSTANCE LEAKING FROM INTERIOR HANDLE OF THE R2 DOOR. MAINTENANCE REPLACED THE R2 DOOR SNUBBER IAW MM 52-11-08, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
